# SDR C2XA11RI062

- Difficulty date: May 7, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 23,829 hours, 12,784 cycles
- System (JASC): 3300 · Lighting System
- Part: Contactor
- Part number: 480CC01
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3081 - EWR - FLIGHT CREW REPORTED STRONG SMELL BURNING RUBBER IN FRONT OF ACFT AFTER LANDING.  EWR MX REMOVED AND REPLACED CONTACTOR K0236 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE. (SUPPLEMENTAL CHANGED DIFF DATE TO 5/7, WAS 5/2)
